MAUDE Adverse Event Report: HOLOGIC, INC. EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; VACUUM ASSISTED CORE BIOPSY DEVICE

HOLOGIC, INC. EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM; VACUUM ASSISTED CORE BIOPSY DEVICE
Model Number EVIVA_0913-12T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.If the device is returned and evaluation completed, a supplemental medwatch will be filed.Appropriate term: air injection (soft tissue).
 
Event or Problem Description
This is the second of two reports related to one event.The second report is filed under 1222780-2020-00142.It was reported that during the biopsy, air was pushed into the breast and it traveled up toward the patient neck.The procedure was aborted.An x-ray was performed but came back unremarkable.The biopsy was not completed.No additional details available.

Brand Name
EVIVA STEREOTACTIC BREAST BIOPSY SYSTEM
Common Device Name
VACUUM ASSISTED CORE BIOPSY DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key10744447
Report Number1222780-2020-00143
Device Sequence Number3777326
Product Code KNW
UDI-Device Identifier25420045505336
UDI-Public(01)25420045505336(10)20F24RC
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/24/2022
Device Model NumberEVIVA_0913-12T
Device Catalogue NumberEVIVA_0913-12T
Device Lot Number20F24RC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;